# SDR 2001F00262

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 9654020007
- Condition: Failed
- Location: Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER DEPARTING BQN, SLATS WOULD NOT RETRACT, STALL WARNING AND STICK SHAKER ACTIVATED AT 175 KNOTS.  DUMPED APPROXIMATELY 38,000 LBS OF FUEL AND RETURNED TO BQN.  AIRCRAFT LANDED NORMAL.  CHECKED AND FOUND CODE 71 AND NR 1 PITCH TRIM AND NR 1 AOA SENSOR FAILED.  REMOVED AND REPLACED NR 1 AOA SENSOR IAW MM 27-36-15.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
